Advances in Differential Equations

Nonlinear oblique boundary value problems for two-dimensional curvature equations

John Urbas

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence of smooth solutions of two-dimensional nonuniformly elliptic curvature equations subject to a nonlinear oblique boundary condition. These are equations whose principal part is given by a suitable symmetric function of the principal curvatures of the graph of the solution $u$. The types of boundary conditions we are able to treat are the same as those we considered in earlier work on Hessian equations.

Article information

Source
Adv. Differential Equations Volume 1, Number 3 (1996), 301-336.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366896042

Mathematical Reviews number (MathSciNet)
MR1401397

Zentralblatt MATH identifier
0853.35046

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]

Citation

Urbas, John. Nonlinear oblique boundary value problems for two-dimensional curvature equations. Adv. Differential Equations 1 (1996), no. 3, 301--336. https://projecteuclid.org/euclid.ade/1366896042.


Export citation